# SDR UIEA2020082481813

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,868 hours, 17,821 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START ENGINE BLEED OFF EICAS MESSAGE REMAINED AND OFF LT REMAINED ILLUMINATED. PERFORMED AIR SUPPLY BITE TEST IAW AMM 36-23-0 AND PERFORMED ENGINE RUN UP IAW AMM 71-00-00.
